# SDR CA000731008

- Difficulty date: July 22, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 44,452 hours, 8,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C 640, JULY 22/2000, FLT 51, YYZ, LOG SEQUENCE 0272985, ON LANDING YYZ, CAPTAIN DECLARED AN EMERGENCY, DUE TRAILING EDGE FLAP ASYMMETRY OCCURRED WITH FLAPS BEYOND 20 DEGREES. LANDED WITHOUT INCIDENT. SYSTEM RESET AS PER  FAULT ISOLATION MANUAL 27-51-00 FIG.114C, FOR TRAILING EDGE FLAP SHUTDOWN, NO FAULTS INDICATED. AFTER RESET FLAPS CYCLED SEVERAL TIMES WITH HYDRAULICS AND IN ALTERNATE MODE, UNABLE TO DUPLICATE SNAG.
